M-Ideals of Compact Operators.
Mathematische Zeitschrift, Tome 158 (1978), pp. 253-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__158_172635,
author = {Klaus Saatkamp},
title = {M-Ideals of {Compact} {Operators.}},
journal = {Mathematische Zeitschrift},
pages = {253--264},
year = {1978},
volume = {158},
zbl = {0354.47017},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__158_172635/}
}
Klaus Saatkamp. M-Ideals of Compact Operators.. Mathematische Zeitschrift, Tome 158 (1978), pp. 253-264. http://geodesic.mathdoc.fr/item/MZ_1978__158_172635/